# SDR MASA2016031812829

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,719 hours, 25,366 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PEANUT BULB OUT ON OVERWING LIGHT FIXTURE.  R & R BULB, OPS CHECK GOOD.
